Hi. I bled few days after taking EC. So you could say that it speeds up the cycle, but after that things got normal. I mean i continued to have normal 28 day cycles. I have used more than one protection (condom+EC) to be extra extra safe but never two hormonal methods together, so I can't tell u what to expect. My best guess is that you should think of the bleeding after EC as a regular period and start using a fresh cycle of birth control as you do after your periods. And if u are using ur patch well, don't bother with EC. The patch works.
Thank you. Ive used EC once before and everything was normal. The thing was that I just started the patch and youre supposed to use back up for the first week (Patch+condom) so the hormone levels could get boosted like they should. But there was a oops a day before that "week" was up and I was debating on taking EC just in case but I didnt know if I needed to start a new birth control cycle.
Your idea is what I thought about doing :]
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I had unprotected sex with my girlfriend (stupidly) but she has been on a birth control patch that she wears for 3 weeks. I scrounged up money to buy plan b and I want to know if I should give it to her. Note that she can t take pills, I need to crush them for her. Please help ASAP!
So I don t have my periods very often, but I have recently been on the birth control The Patch This week is my week off I just started my period lastnight but today when I was switching my pad there was a glob of white gooeyness on my pad & then I wiped to clean myself & I got more of it. Should I be worried? Is this normal?
Hello, currently I am using the birth control patch . I have now been on it for about 5 months. I ordered new prescriptions April 13 and currently I am concerned. I am becuase on the front to the patch packet I seen it said the patch expired April 16 and today is the 17th. On Monday was the first day again to put on the patch, but it is expired now. Will it do any effect? Is the expire date a year or day?